# SDR 9512259978

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE HANDLE FROM THE CLIPS.  ALSO, FOUND THAT THE UPPER LATCHES RELEASED PRIOR TO THE LOWER LATCHES AND THAT THE TAILCONE FAILED TO DROP.  ADJUSTED TAILCONE PER MM 53-50-3, FUNCTIONAL CHECK OK.
